Ordering of operations in the case of parallel machines
Diskretnaya Matematika, Tome 4 (1992) no. 2, pp. 39-44
Cet article a éte moissonné depuis la source Math-Net.Ru
We give a generalization to the case of parallel identical machines for an algorithm that solves a problem in scheduling theory that we proposed earlier [MR1084062 (91m:90088) Diskret. Mat. 2 (1990), no. 3, 10–20; MR1084062 (91m:90088)].
@article{DM_1992_4_2_a3,
author = {N. N. Vakhania},
title = {Ordering of operations in the case of parallel machines},
journal = {Diskretnaya Matematika},
pages = {39--44},
year = {1992},
volume = {4},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DM_1992_4_2_a3/}
}
N. N. Vakhania. Ordering of operations in the case of parallel machines. Diskretnaya Matematika, Tome 4 (1992) no. 2, pp. 39-44. http://geodesic.mathdoc.fr/item/DM_1992_4_2_a3/